On decay conditions and the limit behavior at infinity of solutions of the system of equations of elasticity theory
Doklady Akademii Nauk, Tome 258 (1981) no. 3, pp. 550-553
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_258_3_a8,
author = {O. A. Oleinik and G. A. Iosif'yan},
title = {On decay conditions and the limit behavior at infinity of solutions of the system of equations of elasticity theory},
journal = {Doklady Akademii Nauk},
pages = {550--553},
year = {1981},
volume = {258},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_258_3_a8/}
}
TY - JOUR AU - O. A. Oleinik AU - G. A. Iosif'yan TI - On decay conditions and the limit behavior at infinity of solutions of the system of equations of elasticity theory JO - Doklady Akademii Nauk PY - 1981 SP - 550 EP - 553 VL - 258 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1981_258_3_a8/ LA - ru ID - DAN_1981_258_3_a8 ER -
%0 Journal Article %A O. A. Oleinik %A G. A. Iosif'yan %T On decay conditions and the limit behavior at infinity of solutions of the system of equations of elasticity theory %J Doklady Akademii Nauk %D 1981 %P 550-553 %V 258 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1981_258_3_a8/ %G ru %F DAN_1981_258_3_a8
O. A. Oleinik; G. A. Iosif'yan. On decay conditions and the limit behavior at infinity of solutions of the system of equations of elasticity theory. Doklady Akademii Nauk, Tome 258 (1981) no. 3, pp. 550-553. http://geodesic.mathdoc.fr/item/DAN_1981_258_3_a8/